Journal Articles

  • A. Mielke, C. Ortner, Y. Şengül, An approach to nonlinear viscoelasticity via metric gradient flows, SIAM J. Math. Anal. 46-2 (2014), pp. 1317-1347. (PDF)
  • J. M. Ball, Y. Şengül, Quasistatic nonlinear viscoelasticity and gradient flows, J. Dynam. Differential Equations, 27-3 (2015), pp. 405-442. (PDF)
  • H. A. Erbay, Y. Şengül, Traveling waves in one-dimensional nonlinear models of strain-limiting viscoelasticity, International Journal of Non-Linear Mechanics, 77 (2015), pp. 61-68. (PDF)
  • Y. Şengül, D. Vorotnikov, Generalized solutions for inextensible string equations, J. Differential Equations, 262 (2017), pp. 3610-3641. (PDF)
  • Y. Şengül, On traveling wave solutions for one-dimensional strain-limiting viscoelasticity, Hacettepe Journal of Mathematics and Statistics, submitted.
  • H. A. Erbay, A. Erkip, Y. Şengül, Local existence of solutions to the initial-value problem for one-dimensional strain-limiting viscoelasticity, submitted.

Conference Proceedings

  • A. Karagöz, Y. Şengül, G. B. Başım, A Cahn-Hilliard modeling of metal oxide thin films for advanced CMP applications, ECS Transactions, 61 (17), 15-20, 2014.

D.Phil Thesis

  • Y. Şengül, Well-posedness of dynamics of microstructure in solids, University of Oxford, 2010. (Oxford e-print)

M.S. Thesis

  • Y. Şengül, Logarithmic dimension and bases in Whitney spaces, Bilkent University, 2006. (Bilkent e-print)